# SDR MASA200500514

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 7,419 hours, 6,935 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN REPORTED THE FIRST 2 EMERGENCY EXIT FLOOR LIGHTING STRIPS WERE INOPERATIVE.  MAINTENANCE RESPONDED TO THE AIRCRAFT AND FOUND THEM TO CHECK NORMALLY.
